MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Health Effect - Clinical Codes Wound Dehiscence (1154); Pain (1994)
Date of Event 05/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device remains in the patient and was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent an achilles debridement and removal of haglunds deformity with a gastric lengthening procedure and there were no issues implanting the achilles speedbridge and amnion.The patient did well post-operatively until 6/4/2018 (4 weeks post-op) when they returned to the clinic with an open wound around the achilles insertion.The surgeon noted that it didn¿t look infected and had it cultured to find out.He notified the rep after the patient¿s appointment and was wondering if there might be an issue with the amnion and/or achilles speedbridge.He requested that they take a further look into it.Surgeon thinks it may be a hematoma that caused the issue but the patient has had no pain until now.The patient is currently going to a wound clinic for a wound vac.Patient has been on aspirin for dvt.The surgeon doesn¿t believe the amnion is the problem and the patient looked good until coming into his clinic on (b)(6) 2018.Patient also had a similar issue with a previous achilles surgery on her right leg.No amnion was used on the right leg when it was done.

Brand Name
IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7629355
Report Number1220246-2018-00524
Device Sequence Number2482131
Product Code MAI
UDI-Device Identifier00888867251991
UDI-Public00888867251991
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/31/2019
Device Model NumberIMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Device Catalogue NumberAR-8928BCJ-CP
Device Lot Number10148633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR